MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) ACTIVE CORD; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC - COSTA RICA (COYOL) ACTIVE CORD; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00561270
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device serial number; therefore, the lot expiration and device manufacture dates are unknown.However, the complainant reported that the device was not expired.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an active cord was used during a colonoscopy procedure.According to the complainant, during the procedure, the active cord failed to transmit current.The procedure was completed with another active cord.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Investigation results an active cord was received for analysis.Visual evaluation of the returned device found no anomalies and no melted sections were identified on the cord.Electrical resistance testing was performed and resistance measured at 0.3 ohms, within manufacturing specifications.Evaluation of the returned device found no evidence of either the alleged issue or any defect which could have contributed to the event.
 
Event or Problem Description

Brand Name
ACTIVE CORD
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7453840
Report Number3005099803-2018-01208
Device Sequence Number1235725
Product Code KNS
UDI-Device Identifier08714729053361
UDI-Public08714729053361
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561270
Device Catalogue Number6127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1